Yuan Gao

Yuan Gao
  • Assistant Research Professor of Mathematics
  • William W. Elliott Assistant Research Professor
Office Hours: 

Physics 06, TuTh 10am-11am and 2pm-3pm. Or by appointment.

Education & Training
  • Ph.D., Fudan University (China) 2017

Gao, Y. “Global strong solution with BV derivatives to singular solid-on-solid model with exponential nonlinearity.” Journal of Differential Equations, vol. 267, no. 7, Sept. 2019, pp. 4429–47. Scopus, doi:10.1016/j.jde.2019.05.011. Full Text

Gao, Yuan, et al. “Gradient flow approach to an exponential thin film equation: global existence and latent singularity.” Esaim: Control, Optimisation and Calculus of Variations, vol. 25, EDP Sciences, 2019, pp. 49–49. Crossref, doi:10.1051/cocv/2018037. Full Text

Gao, Y., et al. “A vicinal surface model for epitaxial growth with logarithmic free energy.” Discrete and Continuous Dynamical Systems  Series B, vol. 23, no. 10, Dec. 2018, pp. 4433–53. Scopus, doi:10.3934/dcdsb.2018170. Full Text

Gao, Y., et al. “Maximal monotone operator theory and its applications to thin film equation in epitaxial growth on vicinal surface.” Calculus of Variations and Partial Differential Equations, vol. 57, no. 2, Apr. 2018. Scopus, doi:10.1007/s00526-018-1326-x. Full Text

Gao, Y., et al. “A new method to obtain uniform decay rates for multidimensional wave equations with nonlinear acoustic boundary conditions.” Siam Journal on Control and Optimization, vol. 56, no. 2, Jan. 2018, pp. 1303–20. Scopus, doi:10.1137/16M107863X. Full Text

Gao, Y., et al. “Observability inequality and decay rate for wave equations with nonlinear boundary conditions.” Electronic Journal of Differential Equations, vol. 2017, July 2017.

Gao, Y., et al. “Global existence of solutions to a tear film model with locally elevated evaporation rates.” Physica D: Nonlinear Phenomena, vol. 350, July 2017, pp. 13–25. Scopus, doi:10.1016/j.physd.2017.03.005. Full Text

Gao, Y., et al. “Continuum Limit of a Mesoscopic Model with Elasticity of Step Motion on Vicinal Surfaces.” Journal of Nonlinear Science, vol. 27, no. 3, June 2017, pp. 873–926. Scopus, doi:10.1007/s00332-016-9354-1. Full Text Open Access Copy

Gao, Y., et al. “Weak solution of a continuum model for vicinal surface in the attachment-detachment-limited regime.” Siam Journal on Mathematical Analysis, vol. 49, no. 3, Jan. 2017, pp. 1705–31. Scopus, doi:10.1137/16M1094543. Full Text Open Access Copy